Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What should I do to avoid irregular spotting and mood swings after reverting to cerazette from micrognan ?

I was prescribed cerazette in 2008 after having an abortion and for two years it has been the best pill ive ever been on, no mood swings, weight gain or periods! However I have been living in Australia for the past year and ran out of pills in April, they dont have cerazette over here so the local doctor put me on micrognan, So I was taking that for 4 months untill my partner and I went back to the UK in august for a months holiday, where I resumed my prescription of cerazette. Since changing back I have had and It is effecting my moods and descion making and was almost responsible for my relationship break up, I have recently realised that this is the reason and now not sure weather to keep taking it or stop. Its been 3 months since I changed back to cerazette and now im not sure what to do.. Please help?... And ignore the spelling.. Laura
Asked On : Thu, 3 Nov 2011
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Oral contraceptive both you have used are oral contraceptives.
Cerazette contains syntheti prgesterone only and microgynon contains both oestrogen and progesterone.
This may be the reason of your affecting your mood and irregular spotting .
Continue taking Cerazette as it was suitable to you in the past.
Ok and bye.
Answered: Thu, 3 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor